×

Found 934 Documents (Results 1–100)

Stabilization of the statistical solutions for large times for a harmonic lattice coupled to a Klein-Gordon field. (English. Russian original) Zbl 07825100

Theor. Math. Phys. 218, No. 2, 241-263 (2024); translation from Teor. Mat. Fiz. 218, No. 2, 280-305 (2024).
PDFBibTeX XMLCite
Full Text: DOI

The Majda-Biello system on the half-line. (English) Zbl 1523.35246

PDFBibTeX XMLCite
Full Text: DOI arXiv

Uniform in time solutions for a chemotaxis with potential consumption model. (English) Zbl 1509.35324

PDFBibTeX XMLCite
Full Text: DOI arXiv

On the integration of the periodic Camassa-Holm equation with an integral-type source. (English. Russian original) Zbl 1529.35365

Russ. Math. 66, No. 11, 1-11 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 11, 3-13 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software